# SDR AU960812

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Failed
- Location: T Eng Cone-Pipe
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST CLAMP FAILED IN RIVETTED AREA DUE TO CORROSION  FROM EXHAUST GASSES
